# SDR DALA2022100506466

- Difficulty date: October 4, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 68,472 hours, 22,438 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5805 IN REF. LP 8742426 DENT IN LWR FWD CARGO DOOR. CORRECTIVE ACTION: SUMMARY: DENT IN LWR FWD CARGO DOOR WAS REPAIRED PER B757-300 SRM 52-30-01-2R PROCEDURE 4. (2437180)
